# SDR DL72L990338

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39854021
- Condition: Inop
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

AT FL250 ALTITUDE WARNING HORN WENT OFF WITH CABIN ALT AT 12,000 FT.  CREW WENT ON 02, OUTFLOW VALVE SHOWED CLOSED.  CARGO VALVE CLOSED, LT PACK OFF, DUE TO  PREVIOUS WRITE UP.  FOUND LT PACK VALVE INOP AND LT ACM NOT TURNING.  REPLACED LT PACK VALVE AND ACM CKS OK.
